| Model Number |
M0061552230 |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during preparation for a ureterolithotomy procedure, a polaris ureteral stent was found to be torn, with the stent shaft broken, prior to use.The procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of stent shaft break.Block h11: investigation results: the returned polaris loop ureteral stent was analyzed, and during the inspection, the stent was observed to have detached, and both loops were also found to be detached in one section, which confirmed the reported event.The device was inspected under media analysis and magnification, it was possible to see that the stent detached, and both loops also detached in one section.The analysis performed to the returned device; it is possible to conclude that this problem could be caused by operational factors.Risk review: a risk review was completed and confirmed that the event of stent shaft break and stent torn material was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Device history record (dhr) review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description